Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kevb92

Can I Go Back To Using A Toner While On Accutane?

Recommended Posts

So i'm going into my 5th month and when i started the treatment i stopped using my toner and BP creams and what not. I noticed that my pores have been looking bigger ever since i started taking accutane. I know its actually supposed to be the opposite, but for me it's not. The pores especially on my nose look bigger and look blocked with some types of blackheads. I want to start using a toner again because i think its what made my pores tighter. I used to use Acne Free toner but i felt that might be too harsh, so i purchased Burts Bees refining tonic as it's all natural and might be more gentle for my skin. Of course i do moisturize every day. So what do you guys think? Is this product safe enough to use while on accutane?

Link to comment
Share on other sites

Your dermatologist would be a good person to direct this question to. My dermatologist told me to stop using any product besides a gentle cleanser and a moisturizer. When I was on Accutane I wouldn't have put anything like toner on my face. I would have been scared of it drying out my skin any more. Plus I would think it was sting on Accutane skin. Your skin at month 5 is so thin and sensitive. I'd play it safe and wait till your off the tane. That's my two cents.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×